# SDR SWIA200922857

- Difficulty date: October 11, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 15,912 hours, 13,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING LEVEL EMERGENCY FLOODLIGHT NR 4 INOP.  (FLT 2528)  RELAMPED EMERGENCY LIGHT.
